MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C4120, 38CM GRASPER REPOS CART, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES C4120, 38CM GRASPER REPOS CART, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4120
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit, which confirmed the reported event of rough actuation.Based on the condition of the returned unit, it is likely that the reported event of rough actuation was caused by the rivet being too tight which occurred during the manufacturing process.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.This report is a combined initial/final report.
 
Event or Problem Description
Procedure performed: not known.Extremely limited information available.Surgeon uses this product routinely and does not have issues with it.On this occasion surgeon commenced using grasper and stated the jaws were "too tight" (difficult to open) and ceased using.No information available as to when jaws became tight or if they were tight from the beginning of use.Reposable shaft was replaced with a new one and case proceeded as usual.The reuseable handle remained the same.Patient was not affected.No information on other instruments used at the time or what procedure.Patient status: patient did not incur injury.Type of intervention: product replacement during case.

Brand Name
C4120, 38CM GRASPER REPOS CART, 10/BX
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8761164
Report Number2027111-2019-00503
Device Sequence Number11272519
Product Code NWV
UDI-Device Identifier00607915116866
UDI-Public(01)00607915116866(17)211003(30)01(10)1137601
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2021
Device Model NumberC4120
Device Catalogue Number101472471
Device Lot Number1337601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2019
Initial Report FDA Received Date07/03/2019
Patient Sequence Number1